# SDR CA151013005

- Difficulty date: October 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 19,714 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005201300
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) GREEN HYDRAULIC SYS FAILURE ENROUTE.  DIVERTED FOR MAINTENANCE.  RESOLUTION  FOUND LT ENGINE T/R ISOLATION VALVE HYD LINE LEAKING IN THE PYLON REPLACED HYD LINE IAW AMM 20-21-12 PB201.
